Pacific Journal of Mathematics

Operator-valued inner functions analytic on the closed disc.

Stephen L. Campbell

Article information

Source
Pacific J. Math., Volume 41, Number 1 (1972), 57-62.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968417

Mathematical Reviews number (MathSciNet)
MR0338803

Zentralblatt MATH identifier
0232.47012

Subjects
Primary: 47A15: Invariant subspaces [See also 47A46]
Secondary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]

Citation

Campbell, Stephen L. Operator-valued inner functions analytic on the closed disc. Pacific J. Math. 41 (1972), no. 1, 57--62. https://projecteuclid.org/euclid.pjm/1102968417


Export citation

References

  • [1] Stephen L. Campbell, Inner functions analytic at a point, Illinois J. Math., to appear.
  • [2] Stephen L. Campbell, Norm-differentiable Inner Functions with Integrable Derivatives, preprint, Marqiiette University.
  • [3] Lamberto Cesari, Asymptotic Behavior and Stability Problems in Ordinary Differ- ential Equations, Springer-Verlag (Academic Press), New York, 1963.
  • [4] Earl A. Coddington and Norman Levinson, Theory of Ordinary DifferentialEqua- tions, McGraw-Hill, New York, 1955.
  • [5] Henry Helson, The differentialequation of an inner function,Studia Math., 35 (1970), 311-321.
  • [6] Henry Helson, Lectures on InvariantSubspaces, Academic Press, New York, 1964.
  • [7] Domingo Antonio Herrero, Inner Function-Operators, preprint, University of Chicago.
  • [8] Shirley L. Jackson, Operators and Inner Functions, Dissertation, University of Calif., Berkeley, 1967.
  • [9] V. P. Potapov, The multiplicative structure of J-contractive matrix functions,Amer, Math. Soc. TransL, 15 (1960), 131-243.
  • [10] Malcolm J. Sherman, Operators and inner functions,Pacific J. Math., 22 (1967), 159-170.
  • [11] Malcolm J. Sherman, A spectral theory for inner functions,Trans. Amer. Math. Soc, 135 (1969), 387-398.

See also

  • II : Stephen L. Campbell. Operator-valued inner functions analytic on the closed disc. II. Pacific Journal of Mathematics volume 60, issue 2, (1975), pp. 37-49.